# SDR FDEA202503160431

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 183T300115G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD ELEV UPPER SURF HAS SPOT OF DELAMINATION AT ELEV STA 287 AND 10" AFT OF   LEADING EDGE REPAIRED L/H O/B ELEV TOP SKIN SURFACE AT ELEV. STA 285.6 IN REF. TO767 SRM 55-20-01-1A 2R   FIG 201 SHEET 2 REPAIR 1 AND SRM 51-70-17-0G PAR.4C FIG.11. AND EA# H-5520-T0382587. THIS IS A   MAJOR REPAIR. SEE JPF FOR OTHER WORK ACCOMPLISHED.
